# SDR DALA2023051003703

- Difficulty date: May 9, 2023
- Submitted: May 10, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,281 hours, 27,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 1R DOOR WILL NOT FULLY DISARM. CORRECTIVE ACTION: CYCLE THE LEVER FOR ARMING & DISARMING 1R DOOR . OPS CHK GOOD OK TO DISARMING DOOR. (4776578)
